Menu
Your Cart

Pain Relieves

Brand: Medicines
Description:Aspirin is a clinically proven, effective pain treatment, providing fast relief from symptoms such as headache, toothache, women’s pains, rheumatism, sciatica, arthritis, muscular pains, colds, influenza and other feverish conditions.Aspirin 300 mg is a pain relieving and anti-inflammato..
3.50SAR
Ex Tax:3.50SAR
Brand: Medicines
Description:Aspirin Protect is a clinically proven, effective low-dose Aspirin, that is formulated with a special coating that is designed to be less likely to cause stomach discomfortAspirin Protect is taken to reduce the risk of blood clots forming and thereby prevent further:heart attacks.st..
19.05SAR
Ex Tax:19.05SAR
Brand: Medicines
Description :BRUFEN is used for the symptomatic treatment of mild to moderate pain (headache, toothache, muscle ache, backache, and menstrual cramps), fever, and pain and inflammation in arthritic diseases.Active ingredients :Ibuprofen 400 mg  .pharmaceutical form :Tablets.Do not take Ibup..
13.60SAR
Ex Tax:13.60SAR
Brand: Medicines
Description:Disprin is a clinically proven, effective low-dose Aspirin, that is formulated with a special coating that is designed to be less likely to cause stomach discomfortDisprin is taken to reduce the risk of blood clots forming and thereby prevent further:heart attacks.strokes.cardi..
14.15SAR
Ex Tax:14.15SAR
Brand: Medicines
Active ingredients :Paracetamol 500 mg .dosage form :Tablets .What is FEVADOL used for :Paracetamol is a medication that is used for the relief of the following indications:Headache.Period pain .Backache.Rheumatic pain (joints pain).Cold and flu .Sore throat .Mild arthritis pain (joints pain).Muscle..
3.85SAR
Ex Tax:3.85SAR
Brand: Medicines
Active ingredients :Each tablet contains 500 mg paracetamol and 65 mg caffeine.dosage form :Tablets .Description:This medicine contains Paracetamol, which belongs to a group of medicines called analgesics, which act to relieve pain and reduce fever. Caffeine helps to increase the pain relief.Do not ..
5.30SAR
Ex Tax:5.30SAR
Brand: Medicines
Ingredients:Paracetamol 200mg.pharmaceutical formSuppository.Description:Fevadol suppositories are an analgesic and antipyretic lowers fever.How to use:1–3 years: 1 200mg suppository 2–3 times a day3-6 years: 1 200mg suppository, 3–4 times a dayLubricate the tip of the suppository with either w..
7.10SAR
Ex Tax:7.10SAR
Brand: Medicines
Ingredients:Paracetamol 350mg.pharmaceutical formSuppository.Description:Fevadol suppositories are an analgesic and antipyretic lowers fever.How to use:6-9 years: 1 350mg suppository 2–3 times a day.9-12 years: 1 350mg suppository 3–4 times a day.Lubricate the tip of the suppository with either..
8.10SAR
Ex Tax:8.10SAR
Brand: Medicines
Active ingredients :Each 5 ml contain 160 mg paracetamol .dosage form :Syrup .What is FEVADOL syrup used for :For weak and moderate pain of different causes including headache, migraine, toothache, neuralgia, myalgia, trauma pain, and burns. Fever in infectious and inflammatory diseases.Sugar free s..
8.05SAR
Ex Tax:8.05SAR
Brand: Medicines
Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.Description :Panadol ActiFast is a fast effective pain and is gentle on stomach.Panadol ActiFast is a pain reliever which is absorbed twice as fast as regular par..
7.95SAR
Ex Tax:7.95SAR
Showing 1 to 12 of 33 (3 Pages)
This website uses cookies We use cookies to personalize content and ads, to provide social media features and to analyze our traffic. We also share information about your use of our site with our social media, advertising and analytics partners who may combine it with other information that you’ve provided to them or that they’ve collected from your use of their services.